# SDR ASOA20130315016C

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 31,271 hours, 23,587 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1889
- Condition: Faulty
- Location: Nr 1 A/C Pack
- Part time: 25,801 hours, 19,725 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A ELECTRICAL BURNING ODOR IN THE CABIN.  MX INSPECTED AND REPLACED THE NR 1 PACK RECIRCULATION FAN.  OPS CHECKS WERE GOOD.
